# SDR DALA1133169875

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT OTBD SEAT TRACK STA 440, HAS A SECTION OF LUG BROKEN OFF OF THE CROWN OF TRACK.  FABRICATED SEAT TRACK IAW SRM  53-23-0 FIG 1, CUT OUT DAMAGED AREA LT OTBD SEAT TRACK STA 436-454 IAW SRM 53-05.  LOCATED AND DRILLED HOLES 2 NEW SPLICE IAW SRM 51-10-4 PG 1, INSTALLED 1 SEAT TRACK AND  2 REPAIR SPLICE PER DC-9 SRM 51-30-5 AND SRM 53-05 FIG 4F.
